| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Application Program Problem (2880); Calibration Problem (2890); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used in an unknown procedure.It was reported that when attempting to take a spin, an error message populated stating that stated "image frame rates are under recommended levels".Also, reported that they rebooted the system and upon boot up, it was displaying that the motion calibration was needed.This issue occurred intraoperatively and caused unknown surgical delay.Upon troubleshooting, rebooted the system with and without the umbilical cord connected and each time the motion calibration message displayed.System was around patient.Medtronic representative pressed the open gantry button and reported that the gantry started to "tilt" as it was performing the calibration so, attempted using the yellow button and button on pendant to open the gantry doors but the gantry started to tilt again.Manually opened the gantry to remove it from around the patient.
Additional Manufacturer Narrative
H3, h6): the manufacturing representative (rep) went to site to test the imaging system and checked generator error logs.Inspected tube based on logs.Oil present on cathode.Tightened cathode and tested system.System successfully performed 6 spins.Tested pendant buttons, system rotor alignment, and motor functionality.No errors.Performed a system checkout.System is fully functional.Codes b01, c07, d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:bi71000469, updated g code- g04060.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.